# SDR FDEA202205161221

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E FORMER CRACKED AT #8 SLAT OTBD ROTORY ACTUATOR REMOVED AND REPLACED THE RIGHT WING FIXED L/E NOSE FORMER AT #8 SLAT OTBD   ROTORY ACTUATOR, STA OSS 499 IAW FEDEX E.A. H-5720-T0368429-P1, RELEASE DATE: MAY   11, 2022, TITLE: WING - SECONDARY WING STRCT - FIELD SERVICE EVALUATION, RH WING   OSS 499, LEADING EDGE NOSE FORMER AND ANGLE REPLACEMENT
